MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Catalog Number CL-07065
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned a cath lab sheath and inserted dilator with the associated packaging.The dilator hub was missing, confirming the complaint.No other damage was observed.A device history review was performed and there were no relevant findings.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in removing guidewire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary".The customer report of the dilator hub breaking off was able to be confirmed through investigation of the returned product.The unit was returned for investigation, and the hub was missing from the dilator.A capa has been previously initiated for this issue.Based on the capa investigation and returned product, the root cause is likely design related.Corrective actions have not yet been fully implemented.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that the super arrow flex (saf) sheath was inserted, and the proximal end of the dilator hub separated.The operating physician successfully removed the sheath and dilator simultaneously, with no components left within the vessel.The device was replaced with another percutaneous introducer sheath to complete the procedure.There were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine." no additional medical intervention was required beyond that described.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25511669
Report Number9680794-2026-00452
Device Sequence Number16078739
Product Code DQY
UDI-Device Identifier10801902200805
UDI-Public(01)10801902200805(11)221017(17)270930(10)14F22K0069(21)
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07065
Device Lot Number14F22K0069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown